# SDR QXEA0001958

- Difficulty date: July 10, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR BAY RIGHT HAND WALL HAS A CRACK AT TOP EDGE BL 225R AND STATION 2650.  REPAIRED IAW HORIZON AIR EA 4-53-1271.
